Ask a doctor

Severe swelling under 1 eye 4 weeks after belatero and restylane-1/2 vial/each in each cheek. Swelling increasing. What do I do?

4 weeks ago I received injections for the hollows of my cheeks. The Dr. had done my upper bleph 6 mos before w/little improvement so also got botox to pull up brows. Asst got numbing cream in left eye which turned blood red. Had asked Dr for Juvaderm XL. Said no, Belatero would be better w/restylane. Bruising & swelling developed under left eye & cheek. Advised to ice it. 2 weeks later got hyaluronic acid inject. Bruised & bag of fluid under eye. 3 weeks later he prescribed prednisone/ more ice.

Doctor Answers (1)

Restylane under eyes

+1

It looks like the left eye had a lot of bruising after the injection. This amount of bruising is not unusual but is a bit excessive. I think it is this excessive bruising that is causing that residual swelling so many weeks later. I think an exam of the area would be helpful to determine if it is swelling or displace hyaluronic acid. You can have hyaluronidase injected to dissolve any unwanted filler. Perhaps more time is needed to see if this is needed to improve the area. I have seen some puffiness last this long.

Charlotte Dermatologist
4.5 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...